Diffusion of behavior and equilibrium properties in network games

Matthew O. Jackson, Leeat Yariv

Research output: Contribution to journalArticlepeer-review

115 Scopus citations
Original languageEnglish (US)
Pages (from-to)92-98
Number of pages7
JournalAmerican Economic Review
Volume97
Issue number2
DOIs
StatePublished - May 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Diffusion of behavior and equilibrium properties in network games'. Together they form a unique fingerprint.

Cite this